Saturday, November 13, 2010


Nausea, headaches, dizziness, exhaustion, craving salty foods, sweet foods taste funny. I want to know who the sadist is that invented a medicine that mimics all the bad things in pregnancy??? I feel awful. I'm sleepy all the time, I'm nauseous all the time. Nothing tastes right. I could eat salt out of the shaker. I have a headache almost every night. And there's no pay off in 9 months....there's just dealing with the side effects and living with it. I go back to the doctor in late December and if it's still this bad I'm telling her I want off this stuff. I've been on it, 2 months now, I think. And I've been sick the entire time, but lately it's gotten worse. I could go to bed a 5pm and not get up till 7 or 8 the next morning. In fact, I did do that last night and at 5pm this evening I was yawning and ready to sleep!! This just sucks.....

No comments:

Post a Comment